# SDR ERAA087100

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 14,386 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MAKING METAL. FOUND TURBINE
